RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 2, Pages 56–81 (Mi mz2240)  

This article is cited in 2 scientific papers (total in 2 papers)

The asymptotic solution of the linearized Boltzmann equation in a fast oscillating medium

V. V. Kucherenko

Moscow State University of Civil Engineering

Full text: PDF file (2893 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:2, 801–817

Bibliographic databases:

UDC: 517
Received: 15.04.1994

Citation: V. V. Kucherenko, “The asymptotic solution of the linearized Boltzmann equation in a fast oscillating medium”, Mat. Zametki, 56:2 (1994), 56–81; Math. Notes, 56:2 (1994), 801–817

Citation in format AMSBIB
\Bibitem{Kuc94}
\by V.~V.~Kucherenko
\paper The asymptotic solution of the linearized Boltzmann equation in a fast oscillating medium
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 2
\pages 56--81
\mathnet{http://mi.mathnet.ru/mz2240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308921}
\zmath{https://zbmath.org/?q=an:0843.35124}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 2
\pages 801--817
\crossref{https://doi.org/10.1007/BF02110739}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RH68200025}


Linking options:
  • http://mi.mathnet.ru/eng/mz2240
  • http://mi.mathnet.ru/eng/mz/v56/i2/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kucherenko, “A positive eigenvalue of the transfer operator on the torus”, Math. Notes, 57:1 (1995), 51–62  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Kucherenko, “Asymptotic properties of a positive semigroup as $t\to+\infty$”, Math. Notes, 57:5 (1995), 550–553  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:89
    Full text:26
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019